# SDR USAASB97013

- Difficulty date: January 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N286AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 23133
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CMH - MAINTENANCE FOUND A SECTION OF THE EMERGENCY FLOOR TRACK LIGHTING INOP IN THE AFT SECTION OF THE CABIN.  MAINTENANCE REPAIRED A BROKEN WIRE AT THE FLOOR TRACK LIGHTING IN THE AFT SECTION OF THE CABIN.  OPS CHECK GOOD.  (M)
